# SDR DALA2020062302497

- Difficulty date: June 22, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 74,980 hours, 19,035 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR ARMING LEVER HARD TO OPERATE.  FOUND 4R DOOR HARD TO ARM. REPOSITIONED LANYARD. NOW 4R DOOR ARMS / DISARMS NORMALLY IAW AMM 52-11.
